# SDR DHL2002805015

- Difficulty date: December 30, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 75,397 hours, 28,014 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Part time: 75,397 hours, 28,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

N/R 0436RH. WING L/E- UPPER RIB @ STA. XFS601.000 , CRACKED .500
